High Dose Ofloxacin-Induced Bimodal Hallucinations in a 4 Years Old Child
Arnab Bhattacharya 1, Rajiv Sharan 1, Samir Kumar Praharaj 2*
1Tata Motors Hospital, Jamshedpur, India, 2Kasturba Medical College, Manipal, Karnataka, India, 576104
Received: April 17, 2016; Revised: September 18, 2016; Accepted: October 10, 2016; Published online: October 10, 2016.
© The Korean College of Neuropsychopharmacology. All rights reserved.

Abstract
Ofloxacin is a commonly used quinolone antibiotic both in adults as well as children. It is generally safe and well tolerated. Rarely, neurological and psychiatric adverse reactions are reported to occur with ofloxacin. We report a case of a child who developed delirium after ofloxacin treatment, that resolved after medication discontinuation and treatment with low dose olanzapine.
Keywords: Ofloxacin, Hallucination, Psychosis, Delirium


e-submission

Archives